# SDR GTIA030164

- Difficulty date: March 18, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EDDY CURRENT INSPECTION REVEALED 2.25 INCH CRACKS EMANATING FROM FASTENER HOLE IN OUTER PAN OF AFT LOWER CARGO DOOR FWD EDGE AT BEAM 1.  STOP DRILLED CRACKS AND INSTALLED PATCH ON AFT CARGO DOOR.
